# SDR AWXA0001297

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FRAME LOWER AFT CORNER SKIN IS CRACKED; EMINATING FROM FASTENER TRAVELING TOWARD RADIUS.  STOP DRILLED CRACK; FABED REPAIR DOUBLERS; DRILLED, TREATED, PRIMED, AND INSTALLED IAW B737-300 SRM 53-10-01 PG 204.
